MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728818
Medical Device Problem Codes Product Quality Problem (1506); Defective Component (2292); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined one returned low pressure connector tubing (lpct).Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process and was partially connected to the inside wall of the tubing.Our investigation determined that the particle noted in the lpct was introduced during the manufacturing process.(b)(4).
 
Event or Problem Description
The site reported the following: a foreign body was found inside the low pressure connector tubing (lpct) of a sss-ctp-spk syringe kit.The kit was removed from the area and was not used for a patient.
 
Additional Manufacturer Narrative
Country of the initial reporter was incorrectly entered as the us and should have been (b)(6).This has been corrected in section.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PA 15051
MDR Report Key7704627
Report Number2520313-2018-00050
Device Sequence Number732850
Product Code DXT
UDI-Device Identifier00616258005218
UDI-Public(01)00616258005218
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2022
Device Model Number60728818
Device Catalogue NumberSSS-CTP-SPK
Device Lot Number8542858
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1